# SDR SWIA200312185

- Difficulty date: June 4, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,637 hours, 17,596 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193 ELECTRICAL BAY FLOOR RT CRACKED.  (DISCOVERED DURING C-CHECK)REPAIRED DAMAGED FLOOR IAW CRJ REO 601R-53-11-245 REV. ''NC''.
